# SDR RAIA9911001

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 926
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 1241013
- Condition: Failed
- Location: Rt Engine
- Part time: 1,408 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

4709- LAX  RIGHT OIL PRESSURE WENT TO ZERO.  MAINTENANCE REPLACED OIL PRESS TRANSDUCER FOR RIGHT ENGINE.
